MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS RP INSRT SZ 7 8MM; KNEE TIBIAL INSERT
Model Number 1517-10-708
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscular Rigidity (1968)
Date of Event 03/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for stiff right knee.Event is not serious and is considered moderate.Event is possibly related to both device and procedure.Date of implantation: (b)(6) 2019.Date of event (onset): (b)(6) 2020, (right knee).Treatment: surgical right knee manipulation under anesthesia.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CRS RP INSRT SZ 7 8MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10957846
Report Number1818910-2020-26303
Device Sequence Number559133
Product Code NJL
UDI-Device Identifier10603295056133
UDI-Public10603295056133
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-10-708
Device Catalogue Number151710708
Device Lot Number9076859
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer02/01/2021
Initial Report FDA Received Date12/07/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 8 MM; ATTUNE MEDIAL DOME PAT 38 MM; ATUN TIB SLV M/L 37 MM FULL POR; ATUNE PRESSFIT STR STEM14X60 MM; ATUNE PRESSFIT STR STEM18X60 MM; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY CMW 2G 40G; DEPUY CMW 2G 40G; ATTUNE CRS FEMORAL RT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 8 MM; ATTUNE MEDIAL DOME PAT 38 MM; ATUN TIB SLV M/L 37 MM FULL POR; ATUNE PRESSFIT STR STEM14X60 MM; ATUNE PRESSFIT STR STEM18X60 MM; ATUNE REV RP TIB BASE SZ 7 CEM; DEPUY CMW 2G 40G; DEPUY CMW 2G 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight92